I'm on clonidine and clonazepam. I have major depression, bipolar, PTSD, anxiety and panic disorder and insomnia. I've tried all medications but find none work. The latest ones are making me extremely angry and very sad. What can I do?
Clonidine absolutely can make depression worse. So can Klonopin-depression is listed as a side effect for both medications.
I’ve taken both, (still taking the Klonopin). Once in a while my doctor adds Clonidine when I’m having severe anxiety and my other meds aren’t controlling it, and I can tell it makes me more depressed. Klonopin makes me more depressed too, but it helps my anxiety, so I take it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 Dec 2014 • 2 answers
Updated 5 Apr 2012 • 2 answers
Updated 10 Mar 2014 • 12 answers
Updated 8 Jun 2016 • 2 answers
Updated 12 Sep 2018 • 2 answers